# SDR SWAA2023041815603

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - FWD SHIELD HAS CORROSION RBL 20.75 BS 767+3.25; BS 767+7.25; BS 767+11.25; BS 767+15 / RBL 22.75 BS 767+1.5; BS 767+4.5; BS 767+5.75; BS 767+15.25.<[01] THIS PART HAS NO ALLOWABLE DAMAGE LIMITS PER SRM#51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] LOCATED AND DRILLED AFT CARGO BAY FWD NEW SHIELD AT RBL 20.75 WL 156 BS 767 TO BS 787+6 P/N 146A8127-12 LOT: 1521252-1 ANGLE P/N146A8125-53 LOT#1514030-1 PO#899406/1 AND ANGLE P/N146A8125-52 LOT#1522904-1 PO#912462/1 IAW SRM 51-40-05 DWG 146A0081 REV: AND DWG 146A8123 REV:;[04] VERIFIED CORRECTIVE ACTION 3.;[05] THIS FWD SHIELD WILL BE INSTALLED WITH THE CUSTOMER CARD NBR: 5360-E-16462-NG (TTG8Q004C8NT).;[06] VERIFIED CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE.
